Local bifurcations of one dimensional continuous dynamical systems under higher order conditions.
2009 - F. Balibrea, A. Martinez, J. C. Valverde
Applied Mathematics Letters, 23, 230-234 (2009)
Abtract
In this paper we provide higher order conditions which imply the appearance of non-standard local bifurcations in uniparametric families of one-dimensional continuous-time dynamical systems. By the Center Manifold Theory, they also describe generalizations of local bifurcations of uniparametric families of systems on View the MathML source.